# SDR ASAA2025090961327

- Difficulty date: September 9, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 41,625 hours, 13,113 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 113A3241U1
- Condition: Worn
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-WING OB TRACK UPPER AND LOWER SURFACES AT OB FLAP HAS WEAR SPOTS. GROUNDED - YES. BLENDED DAMAGED AREA IAW B737-900ER SRM 51-10-02; ORIG. MATERIAL THICKNESS .300 IAW BAC DWG 113A3241 REV J; REMAINING MAT. THICKNESS IS .213 AS MEASURED WITH TOOL T-0080353 CAL DUE 19/NOV/25; MATERIAL LOSS OF .087 IS GREATER THAN THE .050 MAX ALLOWABLE & IS FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 57-53-02-1A-3, REMOVED & REPLACED DAMAGED DEFLECTION CONTROL RIB WITH NEW RIB PN 113A3241U2 PO# 1133583.1 IAW BAC DWG 113A3100 REV A & B737-900ER AMM 20-50-11-910-801.
